# SDR 99ZZZX3771

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- Engine: Tmeca ARRIEL1D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 0164248850
- Condition: Malfunctioned
- Location: Engine
- Part time: 399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG FLUCTUATING 1 PERCENT TO 2.5 PERCENT.
